Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An obstruction to finiteness of $CW$-complexes


Author: C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 70 (1964), 269-270
DOI: https://doi.org/10.1090/S0002-9904-1964-11114-9
MathSciNet review: 0159332
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass and S. Schanuel, The homotopy theory of projective modules, Bull. Amer. Math. Soc. 68 (1962), 425-428. MR 152559
  • 2. J. W. Milnor, On spaces having the homotopy type of a CW-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 100267
  • 3. D. S. Rim, Modules over finite groups, Ann. of Math. (2) 69 (1959), 700-712. MR 104721
  • 4. R. G. Swan, Induced representations and projective modules, Ann. of Math. (2) 71 (1960), 552-578. MR 138688
  • 5. J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. 72 (1950), 1-57. MR 35437


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11114-9

American Mathematical Society